# SDR AALA201611029003

- Difficulty date: November 1, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 34,575 hours, 15,805 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE DIFFICULT TO ARM.  IAW AMM 52-11-820-001-A STEP 4F(5) AND AMM 52-73-00-710-001-A. OPS NORMAL FOUND BLACK SECURITY TIE DEBRIS IN GIRT FITTING.
